MathSciNet Relay Station
MathSciNet bibliographic data
MR2231887 (2007d:37044) 37D30 (37C20 37C25 37J10)
Saghin, Radu; Xia, Zhihong Partial hyperbolicity or dense elliptic periodic points for $C\sp 1$-generic symplectic diffeomorphisms. Trans. Amer. Math. Soc. 358 (2006), no. 11, 5119–5138 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement